Document Detail


Recurrent hemorrhage from corpus luteum during anticoagulant therapy.
MedLine Citation:
PMID:  844024     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
A 43-year old woman had recurrent massive intraperitoneal hemorrhage from rupture of a hemorrhagic corpus luteum in two successive menstrual cycles while receiving anticoagulant therapy. Left oophorectomy was performed on the first occasion and right salpingo-oophorectomy with left salpingectomy on the second. While the precise incidence cannot be determined, rupture from a hemorrhagic corpus luteum appears to be a rare but potentially catastrophic complication of anticoagulant therapy. Hence possible ovarian hemorrhage should be considered in women of reproductive age receiving heparin or sodium warfarin therapy.
Authors:
K P Wong; P G Gillett
Related Documents :
6627774 - Congestive heart failure in valvular heart disease in pregnancies with and without valv...
18473864 - Anticoagulation in patients with heparin-induced thrombocytopenia undergoing percutaneo...
12745754 - Wunderlich syndrome as first manifestation of infective endocarditis.
12211534 - Carvedilol-induced changes in cardiac diastolic performance in a patient with isolated ...
20555264 - Prognostic significance of preprocedural troponin-i in patients with non-st elevation a...
2729104 - Comparison of dipyridamole-doppler echocardiography to thallium-201 imaging and quantit...
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Canadian Medical Association journal     Volume:  116     ISSN:  0008-4409     ISO Abbreviation:  Can Med Assoc J     Publication Date:  1977 Feb 
Date Detail:
Created Date:  1977-05-12     Completed Date:  1977-05-12     Revised Date:  2009-11-18    
Medline Journal Info:
Nlm Unique ID:  0414110     Medline TA:  Can Med Assoc J     Country:  CANADA    
Other Details:
Languages:  eng     Pagination:  388-90     Citation Subset:  AIM; IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Adult
Anticoagulants / adverse effects*
Corpus Luteum*
Female
Hemorrhage / chemically induced*
Humans
Ovarian Diseases / chemically induced
Rupture, Spontaneous / chemically induced
Warfarin / adverse effects
Chemical
Reg. No./Substance:
0/Anticoagulants; 81-81-2/Warfarin
Comments/Corrections

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Syndrome X: case report.
Next Document:  The role of the head nurse in primary nursing.